# SDR DALA2025081506129

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SPOILER WITH PLAY,IT HAS 1.77 MM.   REPLACED BEARINGS SLEEVES AND BUSHINGS AT LH WING SPOILER #3 AND CENTER HINGE BRACKET IAW  CMM 57-72-21 AND  SRM 57-72- 12.
